Alert archive / Arizona / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Tucson, AZ

September 24, 2019Pima County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Sep 24, 2019, 1:12 AM MST for Pima County, Arizona. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2019, 1:12 AM MST (08:12 UTC)
Expired
Sep 24, 2019, 2:15 AM MST
In force
63 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pima County, AZ

The radar

The Tucson radar (KEMX), 138 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 8.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2457 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS55 KTWC 240812
SVRTWC
AZC019-240915-
/O.NEW.KTWC.SV.W.0113.190924T0812Z-190924T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tucson AZ
112 AM MST Tue Sep 24 2019

The National Weather Service in Tucson has issued a

* Severe Thunderstorm Warning for...
  South central Pima County in southeastern Arizona...

* Until 215 AM MST.

* At 111 AM MST, a severe thunderstorm was located 24 miles south of
  Pisinemo, or 29 miles southwest of Sells, moving northeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sells, Gu Oidak, Vamori, Cowlic, Kots Kug, Itak and Papago Farms. 

This includes Route 86 between mile markers 109 and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3167 11212 3176 11244 3197 11193 3174 11179
      3165 11210
TIME...MOT...LOC 0811Z 243DEG 23KT 3169 11231 

HAIL...1.00IN
WIND...60MPH
 
$$

GL
4 follow-up statements
841 
WWUS55 KTWC 240831
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
131 AM MST Tue Sep 24 2019

AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
131 AM MST Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR SOUTH CENTRAL PIMA COUNTY...

At 130 AM MST, a severe thunderstorm was located 21 miles west of 
Topawa, or 21 miles southwest of Sells, moving northeast at 25 mph. 
Doppler radar indicates weak rotation is also occurring with this 
storm and a tornado can't be ruled out. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sells, Gu Oidak, Vamori, Cowlic, Kots Kug, Itak and Papago Farms. 

This includes Route 86 between mile markers 109 and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3167 11212 3176 11244 3197 11193 3174 11179
      3165 11210
TIME...MOT...LOC 0830Z 243DEG 23KT 3175 11218 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

GL
094 
WWUS55 KTWC 240842
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
142 AM MST Tue Sep 24 2019

AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
142 AM MST Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR SOUTH CENTRAL PIMA COUNTY...

At 142 AM MST, a severe thunderstorm was located 15 miles west of 
Topawa, or 16 miles southwest of Sells, moving northeast at 25 mph. 
Doppler radar indicates weak rotation is also occurring with this 
storm and a tornado can't be ruled out. 

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Sells, Vamori, Cowlic and Itak. 

This includes Route 86 between mile markers 110 and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3167 11212 3174 11233 3197 11193 3174 11179
      3165 11210
TIME...MOT...LOC 0842Z 243DEG 23KT 3178 11210 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

GL
433 
WWUS55 KTWC 240901
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
201 AM MST Tue Sep 24 2019

AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
201 AM MST Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR CENTRAL PIMA COUNTY...

At 201 AM MST, a severe thunderstorm was located 7 miles west of
Topawa, or 11 miles southwest of Sells, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Vamori, Cowlic and Itak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3168 11202 3178 11214 3189 11188 3174 11179
      3170 11194
TIME...MOT...LOC 0901Z 252DEG 22KT 3177 11195 

HAIL...1.00IN
WIND...60MPH
 
$$

GL
241 
WWUS55 KTWC 240914
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
214 AM MST Tue Sep 24 2019

AZC019-240924-
/O.EXP.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
214 AM MST Tue Sep 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIMA COUNTY WILL
EXPIRE AT 215 AM MST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3168 11202 3178 11214 3189 11188 3174 11179
      3170 11194
TIME...MOT...LOC 0914Z 243DEG 23KT 3178 11192 

$$

GL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 2:50 PM MST, 10 hours 22 minutes earlier.

Area forecast discussion, Sep 23, 2:50 PM MST, 10 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
250 PM MST Mon Sep 23 2019

.SYNOPSIS...Showers and scattered thunderstorms will develop across
the area overnight and continue through much of Tuesday with local
severe storms possible through the evening. Local areas of heavy
rain is expected late tonight through Tuesday morning with local
flooding possible. After a break in the rain late Tuesday into early
Wednesday another round of potentially heavy rain is possible late
Wednesday into Wednesday night. Drier weather is then forecast this
weekend.

&&

.DISCUSSION...We currently have an air mass over the forecast that is
primed and ready for convection with abundant, high levels of
moisture, instability and wind shear. Despite this, the convection
across our area is rather lazy at the moment. Current mesoanalysis
shows the upper level forcing that is needed to make use of this
energy remains to our north leaving our area in area of unfavorable
vertical motion. However, that area of lift is expected to sag to the
south through the evening hours bringing about the threat for
thunderstorm development this evening. Will also be watching outflow
boundaries moving south from the strong/severe thunderstorms to our
north. If we can get the convective initiation going, storm
development will be rapid with a potential for storms to quickly
evolve into rotating storms due to the shear aloft. That convection
would be isolated to scattered through at least midnight with
isolated flooding possible until then.

Then eyes turn toward late tonight through early to mid afternoon
Tuesday. As the upper low continues to sag to the south tonight our
area comes into favorable dynamics with plenty of moisture available.
All convective allowing models and most larger scale models are
pointing to more widespread heavier rains developing after midnight
tonight across large parts of southeast Arizona, basically the area
covered by our Flash Flood Watch. What it is looking like is
repetitive bands of moderate to heavy showers with embedded
thunderstorms through this period of time. Confidence is increasing
for this to occur for areas east of Sells including the Tucson metro
area. There is potential for flash flood warnings to be issued before
dawn with impacts during the morning commute and continuing through
the remainder of the morning if this potentially significant scenario
develops as it looks like it could. An upper low pressure center this
deep, at this time of year, with access to tropical moisture is a
rare event and will need to be watched carefully as things can
develop quickly as was witnessed early this morning east of Phoenix.

The showers and thunderstorms will diminish Tuesday evening with a
relatively quiet/dry period Tuesday night into Wednesday morning. By
Wednesday morning the upper low should have settled down over
northern Baja (pretty amazing for September) with southerly flow
across southern Arizona and a deep tap into tropical moisture, and
our area should be in the favored NE quadrant of the upper low.
Wednesday afternoon well into Wednesday night a north-south oriented
rain band should develop in this scenario which will set up over a
location and linger, which is a set up for a relatively narrow band
(less than 100 miles) of heavy rain over an 8-12 hour period. The
problem is where will that sets up as under the band flooding is a
threat while outside of that band just scattered showers or storms.
Models have varied that band from the central portion of the forecast
area (eastern Pima/Santa Cruz) to the western portion
(western/central Pima county). It all depends on the final position
of the upper low so stay tuned to forecast updates over the next day
or two. At this time the best bet is for the central part of the
forecast area west to central Pima county.

The upper low will be slow to leave Thursday into Friday but at that
point the convection should be more scattered and less of a threat.
It will remain cool through this entire week into the early part of
the weekend. For the weekend we should be dry, however we will remain
in a "troughy" pattern keeping us a bit on the cooler side.

&&

.AVIATION...Valid through 25/00Z.
Isolated to scattered TSRA/SHRA becoming more widespread through the
evening/overnight hours and continuing thru Tuesday. Some storms
could be strong to severe with hail and strong wind gusts. Ceilings
will generally be SCT-BKN 4k-8k ft MSL with MVFR and even occasional
IFR ceilings in and around thunderstorms. SFC wind generally less
than 12 kts, favoring a SWLY/WLY direction thru 24/03Z and variable
in direction at other times. Wind gusts to 40+ kts near TSRA and with
any thunderstorm outflow boundaries. Aviation discussion not updated
for TAF amendments.

&&

.FIRE WEATHER...Isolated to scattered showers and thunderstorms
becoming widespread tonight into Tuesday ahead of a low pressure
system. Locally heavy rainfall and strong thunderstorm outflows will
be possible. Scattered showers and thunderstorms will then continue
Wednesday into Thursday as the upper low moves east. Dry conditions
are then expected Friday through the coming weekend. 20-foot winds
will be terrain driven and less than 15 mph, except in the vicinity
of thunderstorms where strong, gusty and erratic winds will be
possible.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 6 PM MST this evening through Tuesday
evening for Azz501-504-507>509-511>515.

Flash Flood Watch through Tuesday evening for Azz501-505-506.

&&

PUBLIC...Cerniglia
AVIATION....Zell
FIRE WEATHER...Zell

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

In the hours before

Local storm report, Sep 23, 10:07 PM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1007 PM MST MON SEP 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     1 NNW WILLCOX           32.26N 109.84W
09/23/2019                   COCHISE            AZ   LAW ENFORCEMENT

            POSSIBLE TORNADO WITH MULTIPLE REPORTS OF
            STRUCTURAL DAMAGE IN AND AROUND WILLCOX.
            MOBILE HOMES AND TAILORS DAMAGED WITH PEOPLE
            TRAPPED AS OF 1000 PM MST. ADDITIONAL TREES
            AND POWER LINES DOWN.

&&

JRM
Local storm report, Sep 23, 10:13 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1013 PM MST MON SEP 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     1 NW WILLCOX            32.26N 109.84W
09/23/2019                   COCHISE            AZ   UTILITY COMPANY

            MULTIPLE POWER POLES DOWN AROUND WILLCOX.

&&

JRM
Special weather statement, Sep 23, 10:44 PM MST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1044 PM MST Mon Sep 23 2019

AZZ508-509-240630-
Upper Gila River and Aravaipa Valleys including
Clifton/Safford-Eastern Cochise County Below 5000 Feet including
Douglas/Willcox-
1044 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM...
NORTHEASTERN COCHISE AND SOUTHERN GREENLEE COUNTIES UNTIL 1130 PM
MST...

At 1044 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Steins, moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly remote areas of southeastern
Graham, northeastern Cochise and southern Greenlee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3233 10905 3233 10918 3243 10922 3252 10905
      3246 10904
TIME...MOT...LOC 0544Z 254DEG 17KT 3239 10913

JRM
Special weather statement, Sep 23, 11:00 PM MST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1100 PM MST Mon Sep 23 2019

AZZ504-507-513-240645-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Tucson Metro Area including
Tucson/Green Valley/Marana/Vail-
1100 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA...WESTERN COCHISE
AND NORTHEASTERN SANTA CRUZ COUNTIES UNTIL 1145 PM MST...

At 1100 PM MST, Doppler radar was tracking a strong thunderstorm near
Sonoita, or 21 miles east of Green Valley, moving north at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Vail and Sonoita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3172 11059 3173 11068 3197 11072 3195 11045
TIME...MOT...LOC 0600Z 186DEG 10KT 3177 11066

JRM
Local storm report, Sep 23, 11:27 PM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1127 PM MST MON SEP 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     1 NNW WILLCOX           32.26N 109.84W
09/23/2019                   COCHISE            AZ   LAW ENFORCEMENT

            *** 2 INJ ***
            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            NNW WILLCOX. POSSIBLE TORNADO WITH 3
            RESIDENCES (MOBILE HOMES) FLIPPED ON N.
            HAMILTON ROAD JUST NW OF WILLCOX. ADDITIONAL
            TREES AND POWER LINES DOWN ALONG FORT GRANT
            AND TAYLOR RD.

&&

JRM
Special weather statement, Sep 24, 12:06 AM MST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1206 AM MST Tue Sep 24 2019

AZZ504-507-513-240745-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Tucson Metro Area including
Tucson/Green Valley/Marana/Vail-
1206 AM MST Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIMA...WESTERN
COCHISE AND NORTHEASTERN SANTA CRUZ COUNTIES UNTIL 1245 AM MST...

At 1206 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles south of Corona De Tucson, or 15 miles southeast of Sahuarita,
moving northeast at 25 mph.

Winds in excess of 40 mph and pea sized hail will be possible with
this storm.

Locations impacted include...
Vail, East Sahuarita and Corona De Tucson.

LAT...LON 3172 11072 3188 11095 3206 11063 3192 11045
TIME...MOT...LOC 0706Z 228DEG 20KT 3183 11073

AH

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 6:01 PM MSTSpecial Weather StatementTWCPima44 min
Sep 23, 6:40 PM MSTSpecial Weather StatementTWCPinal35 min
Sep 23, 6:41 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz22 min
Sep 23, 7:18 PM MSTSpecial Weather StatementTWC42 min
Sep 23, 7:30 PM MSTAreal Flood AdvisoryTWCPima3 hr
Sep 23, 7:55 PM MSTSpecial Weather StatementTWC35 min
Sep 23, 8:25 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima, Pinal3 hr
Sep 23, 8:45 PM MSTSpecial Weather StatementTWC45 min
Sep 23, 8:49 PM MSTSpecial Weather StatementTWC41 min
Sep 23, 9:09 PM MSTSpecial Weather StatementTWC36 min
Sep 23, 9:15 PM MSTSevere Thunderstorm WarningTWCCochise, Graham45 min
Sep 23, 9:21 PM MSTTornado WarningTWCCochise, Graham24 min
Sep 23, 9:25 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal50 min
Sep 23, 9:54 PM MSTSpecial Weather StatementTWC36 min
Sep 23, 10:44 PM MSTSpecial Weather StatementTWC46 min
Sep 23, 11:00 PM MSTSpecial Weather StatementTWCSanta Cruz45 min
Sep 24, 12:06 AM MSTSpecial Weather StatementTWCSanta Cruz39 min
Sep 24, 1:27 AM MSTSpecial Weather StatementTWC48 min
Sep 24, 1:40 AM MSTSevere Thunderstorm WarningTWCPima50 min
Sep 24, 2:18 AM MSTSevere Thunderstorm WarningTWCPima57 min
Sep 24, 2:20 AM MSTSpecial Weather StatementTWCPima55 min
Sep 24, 2:22 AM MSTSevere Thunderstorm WarningTWCPima38 min
Sep 24, 2:29 AM MSTSevere Thunderstorm WarningTWCPima46 min
Sep 24, 2:46 AM MSTFlash Flood WarningTWCPima3 hr
Sep 24, 3:07 AM MSTSevere Thunderstorm WarningTWCPima53 min
Sep 24, 3:08 AM MSTAreal Flood AdvisoryTWCSanta Cruz2 hr
Sep 24, 3:20 AM MSTSpecial Weather StatementTWCPima55 min
Sep 24, 3:21 AM MSTSpecial Weather StatementTWCSanta Cruz39 min
Sep 24, 3:38 AM MSTSevere Thunderstorm WarningTWCPima67 min
Sep 24, 3:53 AM MSTSpecial Weather StatementTWCPima52 min
Sep 24, 4:00 AM MSTAreal Flood AdvisoryTWCPima3 hr
Sep 24, 5:04 AM MSTSpecial Weather StatementTWCPima41 min
Sep 24, 7:20 AM MSTAreal Flood AdvisoryTWCPima115 min
Sep 24, 7:36 AM MSTAreal Flood AdvisoryTWCPima, Santa Cruz114 min
Sep 24, 8:09 AM MSTFlash Flood WarningTWCPima3 hr
Sep 24, 8:14 AM MSTFlash Flood WarningTWCPima, Santa Cruz3 hr
Sep 24, 8:52 AM MSTSpecial Weather StatementTWCPima38 min
Sep 24, 9:06 AM MSTSevere Thunderstorm WarningTWCPima39 min
Sep 24, 9:16 AM MSTTornado WarningTWCPima29 min
Sep 24, 9:44 AM MSTSevere Thunderstorm WarningTWCPima46 min
Sep 24, 10:20 AM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr
Sep 24, 11:07 AM MSTFlash Flood WarningTWCPima, Santa Cruz3 hr
Sep 24, 11:59 AM MSTFlash Flood WarningTWCCochise3 hr
Sep 24, 12:06 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee3 hr
Sep 24, 3:25 PM MSTFlash Flood WatchTWCCochise, Graham, Pima, Pinal, Santa Cruz35 hr
Sep 24, 4:38 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.